Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 30 year old female and I'm confused a bit with my symptoms and don’t know what to do. You see, on one regular gynecological checkup few months ago I was found with mild yeast infection and doctor prescribed me some Monistat drug.
I'm using it for some time now I thought it helped me but it didn’t. Last month I was diagnosed with some mild cervical dysplasia and doctor scheduled me for leep procedure in a week period. Can you believe it- precancerous condition?
So, I was just wondering could it be from this drug and what else should I know about it.

Loading...


Hello. I see you don’t know a lot about this and I will try to explain some facts to you. Monistat is one of the best medications on the market for vaginal yeast infections.
It couldn’t ever cause any bad condition especially not precancerous condition called cervical dysplasia. Leep procedure will be done after you’re vaginal infection is treated. There could also be an imbalance of the pH in your vagina.
The causes of dysplasia are still unknown.
So, you don’t have to be worried about this- use this drug freely but you should also know that irritation and burning have been reported by patients using topical or vaginal miconazole.
Reply

Loading...